# SDR HALA201908098385

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 8,894 hours, 1,307 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 30242090002
- Part serial: 15691
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 8,894 hours, 1,307 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 GEN FAIL ON DECENT UNABLE TO RESET //  REMOVED AND REPLACED GCU (1XU2) PER AMM 24-22-34 OK FOR SVC UNIT, GCU-GENER OFF 30-2420-9-0002 15691 ON 33-2423-9-0007 08055
